# SDR UPS02239288

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK INDICATION FOUND IN NOSE WHEEL WELL SIDEWALL AT BS 276 RT SIDE 3 INCH INDICATION IS LOCATED 24 INCHES FROM NWW CEILING.  DAMAGE REMOVED IAW SRM 51-10-1 REPAIRED AREA IAW SRM 51-40-02 FIG 1.
